Show simple item record

dc.contributor.authorAlves, C. O. ( )
dc.date.accessioned2018-08-28T16:21:44Z
dc.date.available2018-08-28T16:21:44Z
dc.date.issued1997-08-19
dc.identifier.citationAlves, C. O. (1997). Multiple positive solutions for equations involving critical Sobolev exponent in RN. Electronic Journal of Differential Equations, 1997(13), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7637
dc.description.abstract

This article concerns with the problem

−div(|∇u|m−2 ∇u) = λhuq + um*−1,  in   ℝN.

Using the Ekeland Variational Principle and the Mountain Pass Theorem, we show the existence of λ* > 0 such that there are at least two non-negative solutions for each λ in (0, λ*).

en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMountain Pass Theoremen_US
dc.subjectEkeland Variational Principleen_US
dc.titleMultiple Positive Solutions for Equations Involving Critical Sobolev Exponent in RNen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record